Swelling of feet and temperature

Hello! In September 2011, I took a scrap of the cervical canal and uterine cavity, since there was a slight bleeding. The diagnosis was: glandular hyperplasia of the endometrium. Assigned 1 tablet of Dufaston from 16 to 25 days of the menstrual cycle for 6 months. 3 months I drank, everything was fine. In December I fell ill with sinusitis with acute pharyngitis. First they made a puncture, then they prescribed a treatment. But the temperature lasts a month and has become swollen face. The ENT says that everything is normal in its part, and the swelling and temperature is a sign of the hormonal imbalance. Is it possible from Dufaston, (I did not take other hormonal medications)? If this is imbalance, then how to restore the hormonal background? Has passed or has taken place inspection: heart and kidneys by way of. Where can I make a blood test for hormones? How long has it been done?

Aleksandr Yurievich Ryltsov

Hello! A highly endocrinological aspect is commented on by the respected Valentina Grigorevna. I'll ask: What other complaints? Cough, runny nose, sweating, headaches, where is swelling? What about a general analysis of blood and urine? What temperature? Photos of the person reset to email [email protected] can you?

Valentina Grigorievna Saveleva

Hello, Elena! Duphaston, like any gestagenic drug, can cause swelling of the tissues, more of the breast tissue. And with individual intolerance can cause and swelling of the face. Considering minor violations of the mestral cycle, in connection with which the drug was prescribed, it is possible to interrupt reception of Duphaston. This will become a diagnostic measure, since any swelling associated with taking Duphaston will disappear after it is discontinued after 1-4 days. For further recommendations, you will need to contact your gynecologist.

The dear doctor! You ask what symptoms are present: the rhinitis is not present, a cough too, but headaches are present. Now I drink an antibiotic Cefodox, but the temperature keeps 36,9 - 37. X-ray pictures of a nasopharynx show, that the edema is. But the doctor said that with genyantritis, he did not immediately come down. But I'm still worried about the morning's swelling of the eyes (I can not even open them). Then, during the day, the swelling dissipates all over the face. Blood tests passed, but there is no answer yet. Urinalysis is normal, urine is light. Did or made the cardiogram of heart and uzi of internal organs. The serrate is normal, there is a little sand in the kidneys. I drink Broth Nephrofit. Before swelling was never. Is this the imbalance of the hormonal background in me? What to do in these cases and how to treat? The photo has been sent to the address indicated by you. Thanks for the answer.

Aleksandr Yurievich Ryltsov

Include swelling in the gynecological areaendocrinology, I have no way. Temperature, strictly speaking, is normal. Edema on the image of PPN - that means little. Can you see the photo of the photo? In the kidneys, sand does not exist - also an insignificant "find". I'm waiting for the result of a general blood test. The complex of symptoms: "pronounced eye swelling + headache + condition after sinusitis" prompts me to suspect and exclude a venous problem (thrombosis) in this area. But I think that this may be a banal allergic edema after sinusitis and its treatment. Therefore, try to take at night an old antihistamine drug: suprastin or tavegil. Unlike the newfangled antihistamines, the old ones better remove allergic edema in this area. The effect will be an additional diagnostic criterion.

Recommendations to the court full-time physician:
1. TTG.
2. Blood sugar.
3. X-rays of the feet.
4. Creatinine of blood.
5. Electrolytes (potassium, sodium, serum calcium).
6. Today, go to an ophthalmologist to assess the condition of the fundus.
7. MRI-angiography of the head, namely MRI-venography. On MRI at the same time and the paranasal sinuses will be visible. Indications for CT of PPN I do not see.

Consultation is given for reference only. Based on the results of the consultation, please contact your doctor, including to identify possible contraindications.